Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Snus causing upper abdominal pain

Premium Questions

Dr. Polash Sannigrahi MD

Hello, My wife has has stomach pain that she said was higher in her tummy when it started on Wednesday. Yesterday she said it had moved lower and today she's feeling worse again after feeling better ... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr.  Ratnakar Kini MD

i have severe pain in upper abdomen caused by trapped gas .this is there for past 2 days.I have taken some antispasmodic drugs prescribed by my physician but the pain comes and goes. ... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)
Dr. Y V Siva Sankara Murty MD

my son is suffering with stomach pain from 5days , we have consulted many doctors but no use ... it but no use and pain increased. we had also US scanning and it states Liver, Gall Bladder , Spleen, Kidneys ... View answer

Answered by : Dr. Y V Siva Sankara Murty ( Pediatrician)
Dr. Enrique Molina MD

Hello. Last night I noticed a dull pain in the right upper part of my abdomen. As the night went on ..., but could not even do that because it hurt so bad. When I woke up, the pain was still gnawing at me and... View answer

Answered by : Dr. Enrique Molina ( Internal Medicine Specialist)
Dr. Divya Kuttikrishnan MD

Can i ask about some old/new sumptoms ive been having? Having pain in upper right abdomen and lower left abdomen. My bowel havbits havr also changed. ... View answer

Answered by : Dr. Divya Kuttikrishnan ( General & Family Physician)

Public Forum Discussions

Dr. Ramesh M.Vachharajani MD

Hi, i am 24 year old male, i am having random pain in my upper abdomen from last 2 weeks, yesterday it the random pain was deeper, so i met to the doctor and he had me done Liver function test and Amalyse... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Ramesh M.Vachharajani MD

Last night i started feeling some pain around my upper abordmen( assuming relating to Kindey or overies) then today i have been having a feeling cold and mucles are arching for the whole day. I haven ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Vikas Poddar MD

i dont have money but i need ur help please answer me..i have pain my upper abdomen ..when i ate foods has an acids my upper abdomen is very painfull ... View answer

Answered by : Dr. Vikas Poddar ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

had horrible pain in upper abdomen for 4 years ... gastro did two upper endoscopies ... tried nexium, zantac ... had two spine surgeries ... said the pain was referred ... didn t help ... told ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. T Chandrakant MD

I am having pain in my stomach, mostly from the bottom of my rib cage down to the belly button ... time. I started feeling like this the next day (Saturday), and this is now the third day with pain. I ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Hi! Pravastatin is known to cause raised liver enzymes, jaundice, upper abdominal pain Kindly consult your doctor to change your medication for high cholesterol.

Dr. Kerry Pottinger MD

Hi, Pain in this area could be from your liver. You should see a doctor as soon as possible. Regards, Dr K A Pottinger, MBChB. FRCA

Dr.    Mohammed Taher Ali MD

Hi dear, nothing to worry. Take some antacid if you get heart burn or upper abdominal pain. Reply with thanks!